Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 521, NWS Norman, OK

June 15, 2013Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 15, 2013, 1:43 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2013, 1:43 PM CDT (18:43 UTC)
Expired
Jun 15, 2013, 2:45 PM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3098 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3098 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WUUS54 KOUN 151843
SVROUN
OKC125-133-151945-
/O.NEW.KOUN.SV.W.0521.130615T1843Z-130615T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 245 PM CDT

* AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM LOCATED 4 MILES NORTHWEST OF MAUD...MOVING
  NORTHEAST AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  SEMINOLE...MAUD...EARLSBORO...LITTLE AND HARJO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3508 9681 3516 9692 3546 9680 3528 9651
TIME...MOT...LOC 1843Z 215DEG 9KT 3517 9685 

$$
1 follow-up statement
636 
WWUS54 KOUN 151923
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
223 PM CDT SAT JUN 15 2013

OKC125-151932-
/O.CAN.KOUN.SV.W.0521.000000T0000Z-130615T1945Z/
POTTAWATOMIE OK-
223 PM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POTTAWATOMIE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THIS AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3511 9677 3511 9678 3535 9677 3528 9651
TIME...MOT...LOC 1922Z 246DEG 8KT 3518 9674 

$$

OKC133-151945-
/O.CON.KOUN.SV.W.0521.000000T0000Z-130615T1945Z/
SEMINOLE OK-
223 PM CDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN SEMINOLE COUNTY...

AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM LOCATED 4 MILES NORTHEAST OF MAUD...
MOVING NORTHEAST AT 10 MPH.

HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SEMINOLE AND MAUD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

HEAVY RAIN WILL QUICKLY FLOOD CREEKS... DITCHES AND UNDERPASSES. DO
NOT CROSS FLOODED ROADWAYS. TURN AROUND DON'T DROWN.

&&

LAT...LON 3511 9677 3511 9678 3535 9677 3528 9651
TIME...MOT...LOC 1917Z 246DEG 8KT 3518 9674 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:50 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 15, 12:50 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1250 PM CDT SAT JUN 15 2013

.UPDATE...
INCREASED RAIN CHANCES NEAR AND EAST OF I-35
THIS AFTERNOON.

&&

.DISCUSSION...
STRONG TO SEVERE STORMS REMAIN POSSIBLE ALONG AND EAST
OF I-35 THIS AFTERNOON.

LINE OF STRONG TO SEVERE STORMS HAS DEVELOPED FROM NEAR
STILLWATER TO EAST OF NORMAN. THESE STORMS HAVE A HISTORY OF
PRODUCING VERY HEAVY RAIN...FREQUENT LIGHTNING...AND WIND GUSTS
NEAR 60 MPH. THIS LINE WILL CONTINUE TO MOVE NORTHEAST OVER THE
NEXT FEW HOURS.

NEW STORM DEVELOPMENT WILL LIKELY OCCUR FARTHER SOUTH...
SOUTHEAST OF A WICHITA FALLS TO NORMAN TO SEMINOLE LINE
IN THE NEXT FEW HOURS. A FEW STORMS MAY BE STRONG
TO SEVERE WITH THE HAZARDS MENTIONED ABOVE. WILL MONITOR
THIS POTENTIAL.

PRODUCTS HAVE BEEN UPDATED.

AVIATION DISCUSSION FOR THE 18Z TAFS IS BELOW.

MBS

&&

.AVIATION...
MAINLY VFR CONDITIONS CAN BE EXPECTED.

CURRENT TSRA NEAR KSWO-KOKC-KOUN WILL MOVE EAST OF THESE
SITES BY 22Z. BRIEF GUSTY WINDS AND MVFR/IFR CONDITIONS
ARE POSSIBLE AT THESE SITES.

ANOTHER COMPLEX OF TSRA MAY MOVE INTO NORTHERN OKLAHOMA
04-14Z. ADDED VCTS AT KPNC 10-14Z WHERE CONFIDENCE OF
OCCURRENCE IS MODERATE.

THERE IS A LOW CHANCE FOR MVFR/IFR CEILINGS 06-16Z AT
ALL SITES...BUT DID NOT MENTION DUE TO LOW CONFIDENCE.

MBS

&&

.PREV DISCUSSION... /ISSUED 939 AM CDT SAT JUN 15 2013/

UPDATE...
PLEASE SEE THE DISCUSSION BELOW.

DISCUSSION...
THE MID LEVEL TROUGH AXIS CONTINUES TO SLOWLY SLIDE EASTWARD THIS
MORNING ACROSS WESTERN OK. SUBTROPICAL PLUME OF MOISTURE
JUST AHEAD OF IT WILL DO THE SAME THROUGHOUT THE DAY. WITH PWATS
FROM THIS MORNING/S SOUNDING 158 PERCENT OF NORMAL AND A HIGH
CAPE LOW SHEAR ENVIRONMENT IN PLACE...SPECIFICALLY FROM NEAR THE
I35 CORRIDOR AND EASTWARD...EXPECT THE POTENTIAL FOR SOME
LOCALIZED BRIEF YET VERY HEAVY RAINFALL AND PERHAPS WET
MICROBURSTS. HAVE INCREASED POPS A BIT FOR MUCH OF THE REGION FROM
15-21Z...AND LOWERED TEMPS A COUPLE OF DEGREES AS A RESULT OF THE
PREVIOUS. NO OTHER CHANGES WERE NEEDED. ALL UPDATED PRODUCTS HAVE
BEEN SENT.

PREV DISCUSSION... /ISSUED 638 AM CDT SAT JUN 15 2013/

AVIATION...
15/12Z TAFS...PRIMARILY VFR FORECAST WITH THE EXCEPTION OF TEMPO
MVFR POSSIBILITIES CENTRAL AND SOUTHERN OKLAHOMA TERMINALS LATE
THIS MORNING INTO EARLY AFTERNOON. MOST OF TSRA EXPECTED SOUTH AND
EAST OF TERMINALS. SCATTERED SHOWERS AND ISOLATED STORMS EXPECTED
TO END FROM WEST TO EAST.

PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 15 2013/

DISCUSSION...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED ACROSS THE
REGION TODAY. MOST OF THE THUNDERSTORM ACTIVITY WILL REMAIN WEAK
AND NEAR/EAST OF INTERSTATE-35 WHERE BETTER MOISTURE AND LAPSE
RATES WILL COINCIDE. LARGER AREA OF LIGHT RAIN OVER FAR NORTHWEST
OKLAHOMA EXPECTED TO SHIFT EASTWARD OVER FAR NORTHERN OKLAHOMA
EARLY THIS MORNING. WHERE LIFT FROM SOUTHWEST TEXAS UPPER LOW AND
NORTHWARD PROGRESSIVE COMPLEX OVER METROPLEX MEET WILL LIKELY BE
AREA WITH BEST CHANCE FOR MORE ORGANIZED THUNDERSTORM ACTIVITY
THIS MORNING INTO THE AFTERNOON. THIS IS EXPECTED OVER SOUTH-
CENTRAL INTO SOUTHEAST OKLAHOMA. NO ORGANIZED SEVERE WEATHER IS
EXPECTED ALTHOUGH TORRENTIAL DOWNPOURS AND STRONG WINDS MAY OCCUR.

NEXT MAIN PERIOD FOR ORGANIZED RAIN ACTIVITY WILL BE LATE SUNDAY
THROUGH EARLY MONDAY MORNING WITH POSSIBLE COMPLEX OF STORMS
AFFECTING MAINLY NORTHERN AND CENTRAL PARTS OF OKLAHOMA. ANOTHER
COMPLEX MAY AFFECT RED RIVER REGION LATE MONDAY INTO TUESDAY...
WITH YET ANOTHER AFFECTING THE REGION TUESDAY NIGHT INTO
WEDNESDAY. ECM APPEARS TO BE THE MOST CONSISTENT WITH THIS
SCENARIO WITH THE GFS A CLOSE SECOND. RELATIVELY COOLER TEMPS
EXPECTED DURING DAYTIME MOST AREAS THROUGH THE MIDDLE OF NEXT
WEEK WITH TEMPS RISING AGAIN LATE IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  85  72  90  70 /  80  10  30  60
HOBART OK         89  71  96  72 /  60  10  20  40
WICHITA FALLS TX  89  73  96  73 /  80  10  10  20
GAGE OK           90  69  92  69 /  20  30  30  50
PONCA CITY OK     87  71  91  71 /  60  20  40  70
DURANT OK         88  75  92  73 /  50  30  20  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/17/17
Hazardous weather outlook, Jun 15, 11:48 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT SAT JUN 15 2013

OKZ004>048-050>052-TXZ083>090-161000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1148 AM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG
AND EAST OF I-35 THROUGH 7 PM THIS EVENING.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AFTER 10 PM
TONIGHT ACROSS NORTHERN OKLAHOMA.

THUNDERSTORM CHANCES WILL CONTINUE THROUGH TONIGHT ACROSS MUCH
OF THE AREA.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
AND INTENSITY NEAR AND EAST OF I-35 THIS AFTERNOON AS A LOW
PRESSURE DISTURBANCE PASSES THROUGH THE REGION. THE AIR WILL BE
VERY MOIST AND UNSTABLE...WHICH WILL SUPPORT A FEW STRONG TO
SEVERE THUNDERSTORMS. THESE STORMS ARE EXPECTED TO MOVE INTO
EASTERN OKLAHOMA BY THIS EVENING.

TONIGHT...ADDITIONAL SHOWERS AND THUNDERSTORMS...PERHAPS A
COMPLEX OF STORMS...MAY MOVE INTO NORTHERN OKLAHOMA...MAINLY
AFTER 10 PM. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE IN
THESE AREAS AS THE AIR WILL REMAIN MOIST AND UNSTABLE.

THE MAIN HAZARDS WITH ANY STORM THROUGH TONIGHT INCLUDE VERY
HEAVY RAINFALL OF 1 TO 3 INCHES WHICH MAY CAUSE LOCALIZED
FLOODING...FREQUENT LIGHTNING...DAMAGING WINDS UP TO 60 MPH...
AND HAIL UP TO THE SIZE OF QUARTERS.

WIDESPREAD SEVERE STORMS OR TORNADOES ARE NOT EXPECTED
THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 16.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL OF 1 TO 3 INCHES MAY CAUSE LOCALIZED FLOODING
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN SUNDAY NIGHT THROUGH
MONDAY MORNING. AFTERNOON THUNDERSTORMS ACROSS WESTERN AND CENTRAL
KANSAS WILL DEVELOP INTO A COMPLEX SUNDAY EVENING AND MOVE SOUTHWARD
ACROSS OKLAHOMA OVERNIGHT THROUGH MONDAY MORNING.

FOR THE REMAINDER OF NEXT THE WEEK...A FAIRLY ACTIVE WEATHER PATTERN
WILL CONTINUE TO SUPPORT CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH EARLY THURSDAY.

A FEW STRONG TO SEVERE STORMS WITH LOCALLY HEAVY RAINFALL AND FLOODING
AS WELL AS GUSTY WINDS ARE POSSIBLE THROUGH EARLY THURSDAY.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING THROUGH EARLY THURSDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY.

KURTZ/MBS

In the hours before

Special weather statement, Jun 15, 11:50 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SAT JUN 15 2013

OKZ025-151730-
OKLAHOMA OK-
1150 AM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA COUNTY UNTIL
1230 PM CDT...

AT 1149 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPENCER...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE DUE TO VERY HEAVY RAINFALL...

LAT...LON 3537 9734 3538 9736 3543 9757 3567 9748
      3565 9714
TIME...MOT...LOC 1649Z 207DEG 36KT 3552 9741
Local storm report, Jun 15, 12:07 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     TSTM WND GST     STILLWATER              36.12N 97.06W
06/15/2013  M61 MPH          PAYNE              OK   ASOS

&&

MDAY
Special weather statement, Jun 15, 12:15 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1215 PM CDT SAT JUN 15 2013

OKZ025-026-029-030-151800-
OKLAHOMA OK-LINCOLN OK-CLEVELAND OK-POTTAWATOMIE OK-
1215 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
SOUTHWESTERN LINCOLN...CENTRAL CLEVELAND AND NORTHWESTERN
POTTAWATOMIE COUNTIES UNTIL 100 PM CDT...

AT 1213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
LAKE THUNDERBIRD...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3509 9722 3517 9746 3563 9715 3545 9698
TIME...MOT...LOC 1713Z 199DEG 15KT 3520 9732
Special weather statement, Jun 15, 12:16 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1216 PM CDT SAT JUN 15 2013

OKZ019-025-026-151800-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-
1216 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHEASTERN
OKLAHOMA AND NORTHWESTERN LINCOLN COUNTIES UNTIL 100 PM CDT...

AT 1213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUTHER...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3565 9710 3566 9737 3595 9724 3591 9689
TIME...MOT...LOC 1713Z 238DEG 20KT 3571 9723
Special weather statement, Jun 15, 12:55 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1255 PM CDT SAT JUN 15 2013

OKZ026-151845-
LINCOLN OK-
1255 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 145
PM CDT...

AT 1250 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF CARNEY...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS NEAR 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3555 9695 3564 9714 3594 9713 3594 9674
TIME...MOT...LOC 1750Z 208DEG 15KT 3577 9708
Special weather statement, Jun 15, 1:30 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
130 PM CDT SAT JUN 15 2013

OKZ030-031-151930-
SEMINOLE OK-POTTAWATOMIE OK-
130 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEMINOLE AND CENTRAL
POTTAWATOMIE COUNTIES UNTIL 230 PM CDT...

AT 129 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MAUD...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS NEAR 40 TO 50 MPH...

LAT...LON 3509 9677 3510 9693 3546 9687 3546 9666
TIME...MOT...LOC 1829Z 200DEG 17KT 3517 9686

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:37 PM CDTSpecial Weather StatementOUNBryan23 min
Jun 15, 9:35 AM CDTSpecial Weather StatementOUNCoal40 min
Jun 15, 10:22 AM CDTSpecial Weather StatementOUNHughes23 min
Jun 15, 10:24 AM CDTSpecial Weather StatementOUNHughes51 min
Jun 15, 10:50 AM CDTSpecial Weather StatementOUNCoal40 min
Jun 15, 10:57 AM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
Jun 15, 11:02 AM CDTSpecial Weather StatementOUNMcClain58 min
Jun 15, 11:07 AM CDTSpecial Weather StatementOUNLogan53 min
Jun 15, 11:21 AM CDTSpecial Weather StatementOUNLogan54 min
Jun 15, 11:26 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma, Payne49 min
Jun 15, 11:32 AM CDTSpecial Weather StatementOUNCleveland43 min
Jun 15, 11:50 AM CDTSpecial Weather StatementOUNOklahoma40 min
Jun 15, 12:08 PM CDTSevere Thunderstorm WarningOUNNoble, Payne67 min
Jun 15, 12:12 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Noble, Payne3 hr
Jun 15, 12:15 PM CDTSpecial Weather StatementOUNCleveland45 min
Jun 15, 12:16 PM CDTSpecial Weather StatementOUNLincoln44 min
Jun 15, 12:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie66 min
Jun 15, 12:54 PM CDTSevere Thunderstorm WarningOUNKay66 min
Jun 15, 12:55 PM CDTSpecial Weather StatementOUNLincoln50 min
Jun 15, 1:07 PM CDTFlash Flood WarningOUNLincoln, Logan, Payne3 hr
Jun 15, 1:30 PM CDTSpecial Weather StatementOUNPottawatomie60 min
Jun 15, 2:05 PM CDTSpecial Weather StatementOUNLincoln55 min
Jun 15, 2:06 PM CDTSpecial Weather StatementOUNSeminole39 min
Jun 15, 2:47 PM CDTSpecial Weather StatementOUNSeminole58 min
Jun 15, 3:15 PM CDTSpecial Weather StatementOUNPontotoc60 min
Jun 15, 3:53 PM CDTSpecial Weather StatementOUNCoal37 min
Jun 15, 4:35 PM CDTSpecial Weather StatementOUNCoal25 min
Jun 15, 4:58 PM CDTSpecial Weather StatementOUNBryan32 min
Jun 15, 6:13 PM CDTSpecial Weather StatementOUNBryan32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.